# SDR AALA201902129014

- Difficulty date: January 26, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 24,970 hours, 20,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CABIN FLOORBEAM,   FRAME 87,  +Y254.   REPAIRED THE FLOORBEAM IAW SRM 53-23-10, REPAIR 52.
